Skip to main content

Research Repository

Advanced Search

On uniqueness of charged Kerr-AdS black holes in five dimensions

Madden, Owen; Ross, Simon F.

Authors

Owen Madden



Citation

Madden, O., & Ross, S. F. (2005). On uniqueness of charged Kerr-AdS black holes in five dimensions. Classical and Quantum Gravity, 22, 515-524

Journal Article Type Article
Publication Date 2005-01
Journal Classical and Quantum Gravity
Print ISSN 0264-9381
Publisher IOP Publishing
Volume 22
Pages 515-524
Publisher URL http://www.iop.org/EJ/abstract/0264-9381/22/3/004/